# SDR 98ZZZX4586

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7160 · Engine Air Intake System
- Part: Filter
- Part number: 460632
- Condition: Mismanufactured
- Location: Airbox
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REFERENCE PIPER SB NR 1022.  WHEN THIS FILTER WAS FIRST INSPECTED IT LOOKED PERFECT, BUT WHEN THE RUBBER EDGE WAS FLEXED FIRMLY, RUBBER CHUNKS BROKE OFF EASILY.  THESE CHUNKS WOULD INSTANTLY BE INGESTED INTO THE CARBURETOR IF THEY WERE TO BREAK OFF ON THEIR OWN.  SUBMITTER STATED A CURSORY INSPECTION WOULD NOT HAVE REVEALED ANY PROBLEM.
